# SDR CA000921003

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA 22-135
- Aircraft time: 2,535 hours
- Engine: Lyc O320B2A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16200600
- Condition: Cracked
- Location: Mlg
- Part time: 2,556 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) WHEEL HALF DISCOVERED WITH A PIECE MISSING AND THE WITH TIRE & TUBE BULGING OUT IN THAT AREA.
